MAUDE Adverse Event Report: KI MOBILITY KI MOBILITY; ROGUE2

KI MOBILITY KI MOBILITY; ROGUE2
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have requested the device be returned.We are unable to verify a defect at this time.Will submit an update if we receive the part for evaluation.
 
Event or Problem Description
The end user was going up a ramp and fell back.End user stated she fell back and hit head on concrete.

Brand Name
KI MOBILITY
Common Device Name
ROGUE2
Manufacturer (Section D)
KI MOBILITY
5201 woodward dr
stevens point WI 54481
Manufacturer Contact
kathy wirtz
5201 woodward dr
atevens point, WI 54481
MDR Report Key22576491
Report Number3005905321-2025-00005
Device Sequence Number15834870
Product Code IOR
UDI-Device Identifier00850013379323
UDI-Public(01)00850013379323(11)2025-04-24
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K062660
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown